July 2017- Tapering Continues

I tapered to 20mg. of Celexa on July 6 and the withdrawals continue without much change.  I have episodes where I have difficulty with my breathing; sometimes labored breathing and other times fast breathing, probably due to a panic attack.  Those don’t last long, but the labored breathing does.  I still have Chorea movements made worse with stress, loud noises,  sensory changes of any kind.

I tried driving today again and I won’t do that again.  Cars moving beside me and even houses going past me made me feel dizzy, disoriented and scared that I was not going to make it down the road in a straight line.  After we got into Trail I let Doral drive to the other places we were going to.  I want so badly to be normal again and do things I used to do.  But I must have patience with the process of healing and endure the withdrawals a bit longer and have faith that everything will turn out well in the end.

I still have insomnia, chorea movements, sweating/chills, dizziness, headaches, burning sensations in various parts of my body, but always in my head, blurred vision, sensitive to light and sound, flu-like symptoms such as achy joints and muscles, low-grade fever, ringing in the ears.  My brain seems to be slow to respond to changes.  Like from doing one thing after another quickly.  If I am given a decision to make while I am thinking of another thing, I can’t make the transition, but become confused and overwhelmed.  I find this very distressing, and frustrating.  I have difficulty with concentration, memory, mood changes.

Another two months and I will be finished with the drug, but not the withdrawals as it will still take time to get all the medication out of the fat cells.  I am trying to lose weight, and I am finding it difficult .  I am very impulsive sometimes and eat something I shouldn’t before I stop and think what I a doing.   I try not to be hard on myself and try again the next day to do better.

I have been exercising still for my hip replacement, but forget to do it as much as I should.  I have become busy with my cosmetic business and serving a service mission with Family Search through The Church of Jesus Christ of Latter day Saint.  Both of these things are helping me endure the withdrawals.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s